Browse Title Index


 
Issue Title
 
Vol 74 (1994) An Addition Theorem in a Finite Abelian Group. Details   PDF
Jorgen Cherly
 
Vol 82, No 2 (1998) An algebraic multiplicity theory for analytic operator-valued functions Details   PDF
Jón Arason, Robert Magnus
 
Vol 105, No 2 (2009) Analysis of the quadratic term in the backscattering transformation Abstract   PDF
Ingrid Beltita, Anders Melin
 
Vol 60 (1987) Analytically normed spaces. Details   PDF
V. Dobric
 
Vol 47 (1980) Analytic continuation of functions difined by means of continued fraction. Details   PDF
W. J. Thron, Haakon Waadeland
 
Vol 58 (1986) Analytic crossed products and outer conjugacy classes of automorphisms of von Neumann algebras. Details   PDF
Paul S. Muhly, Kichi-suke Saito
 
Vol 69 (1991) Analyticity theorems for parameter-dependent currents. Details   PDF
Wang Xiaoqin
 
Vol 86, No 2 (2000) Analytic perturbation preserves determinacy of infinite index Details   PDF
Peter Yuditskii
 
Vol 86, No 2 (2000) Analytic Solutions of Convolution Equations on Convex Sets with an Obstacle in the Boundary Details   PDF
S.N. Melikhov, Siegfried Momm
 
Vol 100, No 2 (2007) An analogue of the Baum-Connes isomorphism for coactions of compact groups Abstract   PDF
Ralf Meyer, Ryszard Nest
 
Vol 38 (1976) An application of a theorem of Hirsberg and Lazar. Details   PDF
Asvald Lima
 
Vol 70 (1992) An Application of Jonsson Modules to Some Questions Concerning Proper Subrings. Details   PDF
R. Gilmer, W. Heinzer
 
Vol 2 (1954) An application of logic to algebra Details   PDF
K. Jaakko Hintikka
 
Vol 33 (1973) An Approximate Taylor's Theorem for $R(X)$. Details   PDF
James Li-ming Wang
 
Vol 70 (1992) An Approximation Theorem for Integrable Harmonic Vector Fields. Details   PDF
B. Gustafsson, Makoto Sakai
 
Vol 20 (1967) An Asymptotic Formula for the Derivatives of Orthogonal Polynomials of the Unit Circle. Details   PDF
Christian Hörup
 
Vol 10 (1962) An Asymptotic Result for the Finite Predictor. Details   PDF
Glen Baxter
 
Vol 53 (1983) A natural map from the ext Künneth sequence to the Tor one. Details   PDF
Thomas Weibull
 
Vol 37 (1975) An axiomatic approach to homological dimension. Details   PDF
Jack Ohm
 
Vol 13 (1963) An Elementary Inequality Between the Probabilities of Events. Details   PDF
P. Erdös, J. Neveu, A. Renyi
 
Vol 22 (1968) An Equation of Finite Differences, which has Some Connection with the Jacobian Thetafunctions. Details   PDF
Jonas Ekman Fjeldstad
 
Vol 4 (1956) An estimate of Fréchet distances on surfaces of bounded curvature Details   PDF
Folke Eriksson
 
Vol 102, No 2 (2008) An Euler characteristic for modules of finite G-dimension Abstract   PDF
Sean Sather-Wagstaff, Diana White
 
Vol 28 (1971) A New Characterization of Besicovitch Almost Periodic Functions. Details   PDF
Abdallah N. Dabboucy, H. W. Davis
 
Vol 55 (1984) A new characterization of the interpolation spaces between $L^p$ and $L^q$ Details   PDF
Jonathan Arazy, Michael Cwikel
 
151 - 175 of 2669 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK